Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 976023, 12 pages
http://dx.doi.org/10.1155/2014/976023
Research Article

Mellin’s Transform and Application to Some Time Series Models

1Department of Supply Chain Management, University of Manitoba, Winnipeg, MB, Canada R3T 2N2
2Department of Statistics, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 8 July 2013; Accepted 26 August 2013; Published 18 February 2014

Academic Editors: F. Ding and D. Luchinsky

Copyright © 2014 S. S. Appadoo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper uses the Mellin transform to establish the means, variances, skewness, and kurtosis of fuzzy numbers and applied them to the random coefficient autoregressive (RCA) time series models. We also give a close form expression to the moment generating function related to fuzzy numbers. It is shown that the results of the proposed time series models are consistent with those of the conventional time series models and that the developed concepts are straightforward and easily implemented.